Affordable Access

Spinal epidural haematoma as a result of warfarin/fluconazole drug interaction.

Authors
Type
Published Article
Journal
European journal of emergency medicine : official journal of the European Society for Emergency Medicine
Publication Date
Volume
9
Issue
2
Pages
175–177
Identifiers
PMID: 12131644
Source
Medline

Abstract

This is the first reported case in the emergency medicine literature of a drug interaction between warfarin and fluconazole. We present a case of spinal epidural haematoma and summarize four other case reports reported elsewhere from 1988 to 1996. We admonish emergency physicians to be aware of this dangerous drug combination. Warfarin and fluconazole are frequently encountered drugs in the emergency department and thus any interaction between these drugs is of considerable importance.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments